Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Mean convergence of Hermite and Laguerre series. I


Author: Benjamin Muckenhoupt
Journal: Trans. Amer. Math. Soc. 147 (1970), 419-431
MSC: Primary 42.16
DOI: https://doi.org/10.1090/S0002-9947-1970-99933-9
Part II: Trans. Amer. Math. Soc. (2) (1970), 433-460
MathSciNet review: 0256051
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Askey and S. Wainger, Mean convergence of expansions in Laguerre and Hermite series, Amer. J. Math. 87 (1965), 695-708. MR 32 #316. MR 0182834 (32:316)
  • [2] A. Erdélyi, Asymptotic solutions of differential equations with transition points or singularities, J. Mathematical Phys. 1 (1960), 16-26. MR 22 #2773. MR 0111915 (22:2773)
  • [3] -, Asymptotic forms for Laguerre polynomials, J. Indian Math. Soc. 24 (1960), 235-250. MR 23 #A1073. MR 0123751 (23:A1073)
  • [4] H. Pollard, The mean convergence of orthogonal series. II, Trans. Amer. Math. Soc. 63 (1948), 355-367. MR 9, 426. MR 0023941 (9:426e)
  • [5] G. Szegö, Orthogonal polynomials, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 23, Amer. Math. Soc., Providence, R. I., 1959. MR 21 #5029. MR 0106295 (21:5029)
  • [6] A. Zygmund, Trigonometric series. Vols. I, II, 2nd rev. ed., Cambridge Univ. Press, New York, 1959. MR 21 #6498. MR 0236587 (38:4882)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.16

Retrieve articles in all journals with MSC: 42.16


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-99933-9
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society